RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2015, Volume 22, Number 1, Pages 127–143 (Mi mais425)  

On the approximation of periodic functions in $L_2$ and the values of the widths of certain classes of functions

K. Tukhliev

Khujand State University, Mavlonbekova, 1, Khujand, 735700, Tajikistan

Abstract: The sharp Jackson–Stechkin inequalities are received, in which a special module of continuity $\widetilde{\Omega}_{m}(f; t)$ determined by Steklov's function is used instead the usual modulus of continuity of $m$th order $\omega_{m}(f; t)$. Such generalized modulus of continuity of $m$th order were introduced by V. A. Abilov and F. V. Abilova. The introduced modulus of continuity found their application in the theory of polynomial approximation in Hilbert space in the works by M. Sh. Shabozov and G. A. Yusupov, S. B. Vakarchuk and V. I. Zabutnaya and others.
While continuing and developing these direction for some classes of functions defined by modulus of continuity, the new values of $n$-widths in the Hilbert space $L_{2}$ were found.

Keywords: best polynomial approximation, Steklov operator, modulus of continuity, generalized modulus of continuity, $n$-widths.

Full text: PDF file (405 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 15.11.2013

Citation: K. Tukhliev, “On the approximation of periodic functions in $L_2$ and the values of the widths of certain classes of functions”, Model. Anal. Inform. Sist., 22:1 (2015), 127–143

Citation in format AMSBIB
\Bibitem{Tuk15}
\by K.~Tukhliev
\paper On the approximation of periodic functions in $L_2$ and the values of the widths of certain classes of functions
\jour Model. Anal. Inform. Sist.
\yr 2015
\vol 22
\issue 1
\pages 127--143
\mathnet{http://mi.mathnet.ru/mais425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3417817}
\elib{http://elibrary.ru/item.asp?id=23237975}


Linking options:
  • http://mi.mathnet.ru/eng/mais425
  • http://mi.mathnet.ru/eng/mais/v22/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:142
    Full text:67
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020